# SDR FDEA201012124642

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 59,398 hours, 13,619 cycles
- Engine: Ge CF680
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2024B
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GOT CAC DOOR LEVEL 1 ALERT.  RETURNED AND LANDED WITHOUT INCIDENT.  MX REPLACED CAC DOOR SWITCH IAW AMM 52-70-02.
